is there anyone taking depakote having dirrhea
Does depakote cause diarrhea?
Question posted by doctorvin on 1 Jan 2011
Last updated on 22 December 2019 by Courtney3178
I started taking Depakote 500 mg Every day, two months ago for severe migraines [25 or more migraines a month]. This medication works. I can now fully function after 52 years of these migraines. But I have loose stools and or diarrhea every day. It’s extremely annoying but my quality of life without migraine is better.
Just started taking 500 mg. Of Depakote in min January, what seems like a few days into the new med, I have been recently battling the embarrassing, sudden onset , out of the blue with horrible, horrible, diarrhea !! When I have to go... I HAVE TO GO !!! Its Awful , I cant make it through the day without a mess. I thought it would subside. Now I'm into Mar and can't take it anymore, called my Dr. going back to see what she says.
"Sh*t" yes... lmao
It's unfortunate that no one who has used Depakote has responded. Diarrhea is a common side effect of Depakote.
None of the reviews in this site mention anything about diarrhea ... but as it is known to be a common side effect I'm sure a lot of patients on Depakote experience it.
I was just researching this same question, my son started Depakote, in December and the last week he has had diarrhea, and he has never had diarrhea since he was a newborn, he actually has always had problems.
- Depakote uses and safety info
- Depakote information for Healthcare Professionals (includes dosage details)
- Side effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.